MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8336-70
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a lead fracture which was confirmed with imaging.It was also noted that the lead had migrated.The patient underwent a revision procedure wherein lead extensions were added to prevent the lead from pulling out again.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-paddle leads upn: m365sc8336700 model: sc-8336-70 serial: (b)(6).Batch: 7075021 udi: (b)(4).
 
Event or Problem Description
It was reported that the patient had a lead fracture which was confirmed with imaging.It was also noted that the lead had migrated.The patient underwent a revision procedure wherein lead extensions were added to prevent the lead from pulling out again.Additional information was received that the fractured lead was replaced.
 
Event or Problem Description
It was reported that the patient had a lead fracture which was confirmed with imaging.It was also noted that the lead had migrated.The patient underwent a revision procedure wherein lead extensions were added to prevent the lead from pulling out again.Additional information was received that the fractured lead was replaced.Additional information was received that the patient was doing well postoperatively.The explanted device was discarded by the medical facility.

Brand Name
COVEREDGE? 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22980733
Report Number3006630150-2025-07258
Device Sequence Number9540834
Product Code LGW
UDI-Device Identifier08714729832676
UDI-Public(01)08714729832676(17)270504(10)7077369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-8336-70
Device Catalogue NumberSC-8336-70
Device Lot Number7077369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/09/2025
09/26/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/01/2025
10/15/2025
Date Device Manufactured05/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale